MathSciNet Relay Station
MathSciNet bibliographic data
MR771050 (86e:11023) 11D61
Alex, Leo J. On the Diophantine equation $1+2\sp a=3\sp b5\sp c+2\sp d3\sp e5\sp f$. Math. Comp. 44 (1985), no. 169, 267–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement